HYBRID FIXED POINT THEOREMS WITH PPF DEPENDENCE IN BANACH ALGEBRAS WITH APPLICATIONS

Authors

  • B. Dhage Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur, Maharashtra, India

Abstract

In this paper, two hybrid fixed point theorems with PPF dependence in Banach algebras are proved and they are then applied to some hybrid functional differential equations of delay and neutral type for proving the existence of PPF dependent solutions.

Downloads

Published

2014-01-13

How to Cite

Dhage, B. (2014). HYBRID FIXED POINT THEOREMS WITH PPF DEPENDENCE IN BANACH ALGEBRAS WITH APPLICATIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 37-48. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/314

Issue

Section

Research Article